# SDR ASAA9980326

- Difficulty date: December 15, 1999
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE RIGHT SIDE OF FUSELAGE SKIN WAS FOUND CRACKED APPROX .25 INCH AT STATION 1401, 4.5 INCH BELOW LONGERON 13R.  REPAIRED AND INSTALLED FILLER AND DOUBLER PER SRM 53-04 FIG 18.  (M)
